# SDR DLM88070668

- Difficulty date: May 30, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,627 hours, 36,966 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT HYD REFILL FILTER BRACKET IN RT MLG WW.  SUPPORT REPLACED IAW EA 09-076074-03 ME02 OPN 0203 NR T0056109.
